# SDR VNAA202108191113

- Difficulty date: August 17, 2021
- Submitted: August 19, 2021
- Operation: Air carrier
- Aircraft: N533AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10311
- Aircraft time: 24,932 hours, 18,500 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit/Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ODOR IN COCKPIT AND CABIN ON PUSH BACK WHILE MOTORING LH ENG. INSP AFT EQUIPMENT BAY AREA NO DEFECTS NOTED. INSP CABIN AND COCKPIT AREA,RAN REC AND DISPLAY FANS NO SMELL DETECTED. OPS CHECKED BOTH PACKS WITH ENG RUNNING NO DEFECTS NOTED NO SMELLS DETECTED. IAW CRJ 700 AMM  21-51-00-710-801 A01 AND 21-22-10-710-801 A01.
